# SDR DALA2024062106295

- Difficulty date: June 20, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 64,488 hours, 45,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 316
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ON MEMBRANE (LWR SURFACE) STA Y=316 AND X=55 AT PASSENGER CABIN STRUCTURE. SUMMARY OF NRC 00515: MEMBRANE (LWR SURFACE) STA Y=316 AND X=55 AT PASSENGER CABIN STRUCTURE WAS REPAIRED PER B717-200 SRM 53-00-55 2R PROCEDURE 4 REPAIR 4 FIG 220. (LP #0404013)
